# SDR DALA12007435503

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 86,420 hours, 35,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misrepaired
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS FROM ROW 14 TO 22 INOP POS:  REPAIRED SPLICES AT ROW 15. CHECKED GOOD.
